Share this:
aarniek
@aarniek

Posts: 33
Joined: Oct 30, 2016

5 years off benzos and not healing!

Posted by @aarniek, Mon, Mar 12 5:47pm

How many are suffering multiple symptoms ,feel worse 5 years or more after stopping their benzos?

REPLY

Ugh! I'm on 4 mg. clonazepam and I plan to taper under my Doctor's supervision over, like 5 months. Now I hear you feel poorly after FIVE YEARS! Oy vey! Feel better.

I’m a year off and feel worse than I did at six months. What are your main symptoms.

@rosie111

I’m a year off and feel worse than I did at six months. What are your main symptoms.

Jump to this post

Insane muscle stiffness ,head pressure( again it's the head muscles) and the back,shoulders,and leg muscles all contract ro the max as soon as I stand ,plus maddening tinnitus which was / is off and on and the past month is the worst it's ever been! I do eat some things that I probably should avoid,but except for MSG ,none of what I east seems to cause issues within an hour after eating them and it seems I have gotten worse each year ,never any days,weeks or what they call Windows! I have been living 24/7 the last 4 years ,unable to walk more than a few feet ,yet the first year while I had lots of issues,I was able to get out some ,unlike now!

@stressedmesseddepressed

Ugh! I'm on 4 mg. clonazepam and I plan to taper under my Doctor's supervision over, like 5 months. Now I hear you feel poorly after FIVE YEARS! Oy vey! Feel better.

Jump to this post

I would advise a taper over at least one year as my doctor never read the Ashton manual,tapered me to fast and here I am over 5 years later in a living nightmare!

@rosie111

I’m a year off and feel worse than I did at six months. What are your main symptoms.

Jump to this post

Insomnia, chest discomfort and restlessness are my main symptoms. I have cog fog and my memory which was very good is now pretty bad. I’ve been pretty positive about healing, but am now starting to wonder.

I was on 1.5 mg of clonazepam and got off of it quicker than I should have by accident. I did not realize that I had used all of it up until about 5 days later when I was noticing all of my symptoms. I then went back on 0.5 mg for another 2 months and then went off completely. I had insomnia for a little while but then it slowly wore off. I still have some bit of a brain fog. This is 3 months after I first started going off of it. I am finding that a small dose of mealtonin helps with the agitation I feel from my generalized anxiety disorder. Long term use of melatonin gives me a headache so I will not be able to stay on melatonin for long. I have, however, noticed an increased ability to remember words since being off the clonazepam. I believe that it will take awhile to get off of the psychological dependence completely.

Please login or register to post a reply.